Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

High bp, on medication, hypertension after delivery, flutter in chest, sleepless night

I have high bp and I m on 3 bp medication I also had a baby in November last year and to this day lost 50 pounds. I develop htn after my baby and also mild Lvh I m 36 yrs old. I hv been feling a lot of flutter in my chest doesn t hurt but it s to the point where I m like wow... I also haven t been sleeping at night bc my son wake up every 2 hour. Working school and taking care of a 4&5 year Old.. I want to know if I should be concern about these flutter... Also when I do activities my heart rate goes up to 145/101 like bringing my son up 2 flight of stairs. Shld I be concern about that??? I m on hctz. 60 and lisinopril 20
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Anything related to heart is to be concerned of. since you have additional cardiac problems and blood pressure it increases your risk for other troubles like atherosclerosis(blood vessel blocking disease). So to my opinion better get a Cardiology consultation. If they find any thing wrong with your heart(flutter most likely arterial) and a treatable cause then they will cure. An ecg with Echo will be done at first with a Thyroid function test. It could be even because your BP medication make you hypovolaemic which is causing all the compensatory tachycardia and flutter. Where they will change the medications as needed.Hope you find my suggestion valuable. Feel free for any more quarries.
Thanking you
Dr Samir
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor